# SDR FDEA201310082447

- Difficulty date: October 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.25, RBL 45.5 SEAT TRACK CROWN FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02, REV 109. FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 109. SEAT   TRACK REMOVED IAW SRM 51-40-02 REV 110. NEW SEAT TRACK FABRICATED IAW DRAWING 141N5131 SHEET 3 REV C & INSTALLED IAW DRAWING 141N4130 SHEET 2 REV E.   REPAIR CLASSIFIED AS MAJOR
